Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stressednewadult

ugly ingrowners on hips, butt, legs, stomach

Recommended Posts

this is making me INSANE. about 5 months ago when i moved out of my parent's home and into my apartment i started developing what i thought were ingrown hairs on my legs. I'm 19, female, and I've always had clear, healthy skin. I was a runway model for 4 years and I get an average of one or two blackheads on my face per month. I've been lucky.

anyway, I'd tweeze the ingrowners with tweezers dipped in Tea Tree oil (works well) and they'd usually end up big irritated red bumps. Most of them occur on my upper thighs, although I had a bad breakout on my left shin that left nasty scars.

The next thing I developed were small, hard little bumps like goosebumps, all along the sides of my hips where the jeans rub. They slowly developed into hard red bumps, with one or two almost-invisible hairs just barely poking out. I scrubbed the heck out of them and it seemed to help for awhile, and would apply a layer of Neutragena Deep Clean Cream Cleanser before putting on my panties. After about 2 hours, any bumps would disappear.

Not the case anymore. Soon my butt started to break out too, and the small hard bumps weren't the culprits this time... it was bumps a little bigger and invisible to the eye unless you were RIGHT THERE. Then zits of the large red variety appeared. IT'S TERRIBLE!

The zits, once cleared up, leave no scars... but they take forever to leave. the little hard bumps that now cover my thighs, butt, and hips eventually turn into big ingrown hairs. when they finally heal they leave noticeable scars, which i have on my tummy, left shin, butt, and a few on my thighs.

What's weird is, I'm on Ortho Tri-Cyclen! And the bumps never got this bad (i've had zits on my legs/butt before, no biggie) until I started birth control! I asked the doctor and she said it has nothing to do with Ortho... but I don't know. I've never had oily skin either and now I get a bit oily on my face and very oily on my legs. If I don't apply lotion, however, my legs get chapped.

I'm allergic to most laundry detergents, so I think that could be the problem. I can only use Tide powdered without getting hives. Unfortunately, when you're poor, you can afford to go buy Tide when All and Arm and Hammer seem to irritate your butt zits.

Used to be I could just use astringent or Neutragena when I got weird breakouts. Now I just dont know. I shave my thighs, careful not to go over anything red, but I have no reason to shave my butt.

This is humiliating and I have no way to go to a Derm. I'm more concerned about making my rent and paying the bills than about my skin. Seriously... i'm so broke that just last night I had to steal a loofah, exfoliating scrub, Psoriasis cream (just in case that's what this is), cortisone, and I would have gotten Clearasil Ultra Exfoliating Cream (which is the only thing thus far to make a noticeable difference on my butt and thighs) but they were out.

I'm trying everything, and I'm already so stressed with living the adult life, I just dont need this! I can't even have sex with the lights on anymore, I'm too humiliated by my skin condition. My boyfriend/best friend of 7 years has been understanding, but I'm too embarassed to explain exactly why I dont run around naked anymore. Advice?

Share this post


Link to post
Share on other sites

I have no idea whats going on. You need to save up and see a Derm. Sounds like more than just acne. It does not sound like Psoriasis however. Also, don't steal from the stores. I do understand your desperation. Its not good karma and if you get caught that would be horrible.

Take Care

Share this post


Link to post
Share on other sites

I know. I absolutely despise stealing. I'm keeping a book of 'stolen items' and the prices... I plan to send a check to every place I've taken things from.

The good news is, with a couple times daily regimen of a psoriasis cream followed by a good layer of hydrocortisone, the scars and red bumps are disappearing. I had a weird breakout of Impetigo a few months ago that reappears sometimes when i get very stressed. it's this ugly scab-like thing that appears on the tip of my nose. no idea why. I'm thinking the bumps may be somehow related to it.

That is all.

Share this post


Link to post
Share on other sites
I know. I absolutely despise stealing. I'm keeping a book of 'stolen items' and the prices... I plan to send a check to every place I've taken things from.

The good news is, with a couple times daily regimen of a psoriasis cream followed by a good layer of hydrocortisone, the scars and red bumps are disappearing. I had a weird breakout of Impetigo a few months ago that reappears sometimes when i get very stressed. it's this ugly scab-like thing that appears on the tip of my nose. no idea why. I'm thinking the bumps may be somehow related to it.

That is all.

Share this post


Link to post
Share on other sites
I know. I absolutely despise stealing. I'm keeping a book of 'stolen items' and the prices... I plan to send a check to every place I've taken things from.

The good news is, with a couple times daily regimen of a psoriasis cream followed by a good layer of hydrocortisone, the scars and red bumps are disappearing. I had a weird breakout of Impetigo a few months ago that reappears sometimes when i get very stressed. it's this ugly scab-like thing that appears on the tip of my nose. no idea why. I'm thinking the bumps may be somehow related to it.

That is all.

Share this post


Link to post
Share on other sites

I get the same little red bumps...

Not sure what they are...

If you dont get arrested before I see a derm i'll try to pass on some info wink.gif

The acne or whatever it is will heal in time.. It doesn't sound disfiguring.

If your boyfriend cant handle you not prancing around naked then you might have bigger problems than acne.

Just tell him what the problem is... I'd leave if they couldn't handle it...

But hey thats me tongue.gif

Oh btw it sounds like Follicitus, so I would try to see a doc.

Share this post


Link to post
Share on other sites

It also sounds like it could Keratosis Pilaris. The AHA will help it some, but it does take time. Also, MAMA lotion from skinceuticals may help

Share this post


Link to post
Share on other sites

Yes, it absolutely does sound like keratosis pilaris. The AHA's he ^ mentioned above will help. Also, try using a body scrub.

Share this post


Link to post
Share on other sites

I have this issue too so hopefully you will find a cure...lol I get them more if I do the plucking or shaving. I do think it could be due to the birth control pills though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×